Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Terminate pregnancy. Bleeding not started with mifeprin. Inserted misoprostol vaginally. Any problem in future?

hi i am 27yrs married woman less then 5 weeks pregnant. i dont want a baby now. so my gyn suggested me mifeprin tablet. yesterday took one mifeprin tablet, but till now theres no spotting or bleeding . My gyn has asked me to visit her tomorrw. she would be inserting 4 misoprostol vaginally. So would be i bleeding after insertion immediately? would there be a problem having a baby in future. i already have one baby who s just 18months.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You will be having bleeding 4-6 hours after inserting vaginal misoprostol tablets. You have to confirm that you are completely aborted. This treatment dont cause any problem for future pregnancy.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor